# SDR DALA1144345656

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 25,445 hours, 10,058 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Punctured
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE TO LEFT WING AILERON UPPER SURFACE 4 PUNCTURES LOCATED 12 IN. IN FROM O/B EDGE IN APPROX CENTER AND 12 INCHES IN FROM I/B EDGE.  REMOVED LT AILERON PER B757 AMM 27-11-21 467881.  OK TO INSTALL QC3703.  INSTALLED AILERON PER B757 AMM 27-11-21 NEEDS RIG CHECK 467881.  COMPLIED WITH RIG CHECK PER B757 AMM 27-11-21256054.  CLOSED WING PANELS.  AILERON, LEFT, OFF 55-5751-9-0001 28469 ON 55-5751-9-0001 98403.
